MathSciNet Relay Station
MathSciNet bibliographic data
MR2593241 49J40 (47H10 47J20 47J25)
Plubtieng, S.; Thammathiwat, T. A viscosity approximation method for equilibrium problems, fixed point problems of nonexpansive mappings and a general system of variational inequalities. J. Global Optim. 46 (2010), no. 3, 447–464.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement